Pseudoconvex domains in almost complex abstract wiener spaces

Shigeo Kusuoka, Setsuo Taniguchi

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

The ∂-operator on an almost complex abstract Wiener space (B, H, μ, J) is defined by making use of the Malliavin calculus. The authors then study pseudoconvex domains in B, domains where the ∂-equations ∂u = f(hook) are solvable. As an application, they establish an approximation theorem of holomorphic forms and a Dolbeault type theorem. Examples of such domains, obtained through SDE, one also discussed.

Original languageEnglish
Pages (from-to)62-117
Number of pages56
JournalJournal of Functional Analysis
Volume117
Issue number1
DOIs
Publication statusPublished - Oct 1993

All Science Journal Classification (ASJC) codes

  • Analysis

Fingerprint Dive into the research topics of 'Pseudoconvex domains in almost complex abstract wiener spaces'. Together they form a unique fingerprint.

  • Cite this